# SDR UPS01237293

- Difficulty date: November 15, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COCKPIT EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY PER MM 33-50-01, OPS CHECKS GOOD.
